# SDR TRAX200700427

- Difficulty date: March 17, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 20,113 hours, 16,792 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FS 621 IS CRACKED AT LINTEL ATTACHMENT FITTING.
